# SDR DXTA2022040859920

- Difficulty date: April 7, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Gulstm 680
- Aircraft serial: 680A0139
- Aircraft time: 3,502 hours, 2,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: CBS281
- Part serial: 6774M
- Condition: Defective
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: THE FOLLOWING EMERGENCY LIGHTS ARE INOP. EXIT SIGN OVER SEAT 7, PATH LIGHT IN LAV AND ALSO THE READING LIGHT IN LAV. THESE LIGHTS ARE INOP WITH EMER LIGHT SWITCH IN ARM AND SHIPS BATTERIES OFF. // SIGNOFF // :REMOVED AND REPLACED THE #4 EMERGENCY BATTERY PACK.REF CESSNA CE-680A AMM 33•50-06. OPS CHECK GOOD
